# SDR CALA2016092200671

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 98,291 hours, 15,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Seat 22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY 22L KEEPS FLASHING ON & OFF.  TEST PERFORMED IAW AMM 33-51-07.   FOUND NORMAL OPS
